Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 7 (1994), Issue 3, Pages 215-237
http://dx.doi.org/10.1155/S1048953394000237

Lajos Takács and his work

1Department of Applied Mathematics, Florida Institute of Technology, Melbourne 32901, FL, USA
2Department of Mathematics, University of Maryland, College Park 20742, MD, USA

Received 1 May 1994; Revised 1 October 1994

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jewgeni H. Dshalalow and Ryszard Syski, “Lajos Takács and his work,” Journal of Applied Mathematics and Stochastic Analysis, vol. 7, no. 3, pp. 215-237, 1994. doi:10.1155/S1048953394000237